# SDR KC8A20130918002

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N998CK
- Make and model: Amd FALCON20
- Aircraft serial: 098
- Aircraft time: 25,122 hours, 20,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 25,122 hours, 20,000 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION OF SPOT WELDED FUSELAGE SKIN.  FOUND CORROSION AT FRAME 17-19, STRINGERS 5L-19L.
